Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having muscular pain in the hand. Had a blood test in the past. Chances of HIV?

hi,doctor i am very tensed.i had a blood test 2 years earlier in a private laboratory.he person who take out blood doesn t open the syringe packet in front of that time it doesn t click in my mind but when i reach home this thing clicks in my mind and after that i am tensed that i can have hiv from it possible to get hiv through it?i had some muscular pain in my hand not no fever or sore throat .
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Radhika,
Thanks for query.
There is no medicine for Doubt !
As 2 years passed and if you had hiv by this time you might got full symptoms of hiv.
There are plenty causes of having muscular pain in hand.
But to clear your doubt from your mind go for Hiv blood testing to rule out Hiv.
Ok and bye.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor